# SDR USAASA03085

- Difficulty date: August 4, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 42 - EN ROUTE DEN-PHL, WHILE IN CRUISE FLIGHT, CREW RECEIVED ECAM WARNING, 'AVIONICS SMOKE'.  THE CREW ALSO REPORTED NOISES COMING FROM THE AVIONICS BAY.  THE FLIGHT DIVERTED TO RIC AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AVIONICS BLOWER FAN AND AEVC FILTER.  SYSTEM TEST OK.  (M)
